# SDR IPXA1564748

- Difficulty date: February 7, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, NR1 PYLON AFT FAIRING STRUCTURE FWD INBD UPPER NUTPLATE SUPPORT IS WORN AROUND NUTPLATES.  REMOVED, FABRICATED, AND INSTALLED IAW DWG  NR313N5033, AND SRM 51-40-02.
